# SDR 2008UALA06193

- Difficulty date: October 20, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 74,287 hours, 12,008 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 6F16620501
- Condition: Corroded
- Location: Apu Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

APU POWER CABLE (W236-006-1-0) HAS A CORRODED SPLICE CAUSING OVERHEAT AT BS 1783-1800 IN EMPENNAGE COMPARTMENT BELOW HORIZ STAB RIGHT SIDE.  REMOVED AND REPLACED HARNESS ASSY.  INSTALLED ASSOCIATED SPLICES FOR HARNESS.  OPS CHECK OF APU GENERATOR GOOD.
